# SDR HNAA2022031400122

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 38,487 hours, 34,731 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  907     32-60  2476952  10MAR22  CLT  CLOSE LG AIR GND FAIL DISPLAYED ON EICAS IN FLIGHT.                                                                                                                                                
                                                                                                                                                                                                                                       
FACT  10MAR22  22:20  CLT FOUND LEFT AND RIGHT HAND AFT PROXIMITY SWITCH ON MAIN GEAR OUT OF LIMITS. ADJUSTED SWITCHES IAW AMM 36-63-05-700-803-A. PERFORMED GOOD SWING, OPS CHECK GOOD. OK FOR SERVICE.
